# SDR CA091222003

- Difficulty date: November 23, 2009
- Submitted: January 19, 2010
- Operation: General aviation
- Engine: Pwa PT6T3
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Line
- Condition: Detached
- Location: Fcu
- Stage of operation: NR
- How discovered: 9
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

(CAN) WHILE PERFORMING A MAX NG CHECK, THE NR 1 POWER SECTION FLAMED OUT.  THE FLAMEOUT WAS CAUSED BY FUEL STARVATION RESULTING FROM A FUEL LINE COMING LOOSE FROM THE AUTOMATIC FUEL CONTROL UNIT.  MANUFACTURER WILL INVESTIGATE TO ESTABLISH ROOT CAUSE AND SUPPLEMENT THE REPORT ONCE THE INFORMATION IS AVAILABLE.  (TC NR 20091222003)
